# SDR SWAA2022011045869

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 261-268
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON MULTIPLE AREAS ON TOP SURFACE OF VIEWPORT CHANNEL BS 261.5 TO BS 268.5; LBL 2.6 TO RBL 2.6; WL 207.5. ; / [01] REMOVED CORROSION ON VIEWPORT CHANNEL SUPPORT BS261.5-BS268.5 LBL3-RBL3 WL207 ON NUTPLATES HOLES LOCATION REMAINING MATERIAL THICKNESS IS 0.032' ORIGINAL MATERIAL THICKNESS IS 0.040'AND FOUND TO BE OUT LIMITS PART TO BE REMOVED AND REPLACED ALL I.A.W SRM 51-10-02-0G-0;SRM 53-10-51-0I-2 ;SRM 53-10-51-1A-1 PAR 4.B(2)(A) FIGURE E.; [02] REMOVED DAMAGED VIEWPORT CHANNEL SUPPORT BS259-BS270 LBL3-RBL3 WL207.5 I.A.W SRM 51-40-02-0G-0; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.; [04] LOCATED AND DRILLED NEW VIEWPORT CHANNEL SUPPORT BS259-BS270 LBL3-RBL3 WL207.5 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A5210.OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 4 OK TO INSTALL; [06] INSTALLED NEW VIEWPORT CHANNEL SUPPORT BS259-BS270 LBL3-RBL3 WL207.5 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5210.; [07] VERIFIED CORRECTIVE ACTION 6; [08] VERIFIED CARD COMPLETE
